# SDR VNAA202402050009

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146013
- Condition: Corroded
- Location: Bs 977-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE AFT DRAIN MAST, PITTING CORROSION AND WEAR ON THE SKIN WERE FOUND.  CORRECTIVE ACTION: SKIN OF SETTLEMENT AREA OF DRAIN MAST WAS REPAIRED PER REO 690-53-61-1338 REV. --
